Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Proximity

Skin Redness

SKIN REDNESS BECAUSE OF BP  

21 members have voted

  1. 1. When did skin redness (not redmarks, but redness because of BP and moisturiser) stop for you?

    • In 4 weeks or less
      6
    • 4 weeks - 2 months
      4
    • 2months - 3months
      0
    • 3 months - 4months
      1
    • 4 months - 5 months
      0
    • 5 months - 8 months
      0
    • 8 months - 1 year
      0
    • more than 1 year
      0
    • It still hasn't stopped AND I've been on the CSR for 1 month or less
      3
    • It still hasn't stopped AND I've been on the CSR for 2 months or less
      1
    • It still hasn't stopped AND I've been on the CSR for 3 months or less
      1
    • It still hasn't stopped AND I've been on the CSR for 4 months or less
      0
    • It still hasn't stopped AND I've been on the CSR for more than 4 months
      1
    • I'm more than a year on the CSR and I STILL HAVE RED SKIN!!!
      4


Recommended Posts

Ok, so for me the redness that comes from the BP is very bothersome. I'm 2 months into the regimen and my skin is still very red after applying BP and especially after applying a moisturiser later (it doesn't really matter which moisturiser, they all make me red). Basically the thing that bothers me most is that there's a noticable difference between the skin around my eyes and the skin where I put BP.

I know some people are like a year in the regimen and still have red skin, though the redness disappears for others in a few weeks.

How many of you are rid of skin redness and how many of you are still suffering it?

Share this post


Link to post
Share on other sites

for me it was about 3-4 weeks into the regimen.

occationally though my skin will get red when i put moisturizer on, but not from the bp alone anymore.

Share this post


Link to post
Share on other sites

My skin wasn't horribly red at any point, but I was definitely pinker than usual for a good couple of months. I was using rather irritating products aside from the BP, though, and it was the coldest part of winter in Minnesota, so that may have contributed to the problem.

Share this post


Link to post
Share on other sites

for me it was about 3-4 weeks into the regimen.

occationally though my skin will get red when i put moisturizer on, but not from the bp alone anymore.

:wub: @ Messy

Share this post


Link to post
Share on other sites

my skin had a reddish complexion pretty bad the first month, but then it died out. I had a pinkish hue for the next month or so, but now my skin is pretty normal, except on occasional times where i might irritate my skin doing something, then it gets pretty red.

Share this post


Link to post
Share on other sites

I see some people are 5 months - 1 year into the regimen and still have red skin. Isn't there any solution for this?

Probably depends a lot on your skin sensitivity. Acne products aren't gentle and BP isn't an exeption. If your skin is really sensitive there probably isn't much you can do besides be as gentle as possible and maybe using less BP.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×